MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOS+; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOS+; CATHETER, CONTINUOUS FLUSH
Model Number H74939605135200
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drug port was cracked and leaking.An ekos+ device was selected for use to treat a heavy arterial thrombus burden.The device was placed without issue and was intended to delivery 0.5mg of lytic therapy for 24 hours.The patient was transferred to the icu.At 9:00pm, a pool of serosanguinous fluid was observed around the catheter.Upon further inspection, it was noted that there was a leak at the drug connection to the stopcock.A crack on the catheter was observed at this location.The crack was unsuccessfully attempted to be sealed.To bypass the issue, the tpa line was connected to the coolant line to continue ekos therapy.No further issues were reported with the device.There were no reported patient complications.

Brand Name
EKOS+
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18477100
Report Number2124215-2023-75695
Device Sequence Number6885733
Product Code KRA
UDI-Device Identifier00191506015527
UDI-Public00191506015527
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939605135200
Device Catalogue NumberH74939605135200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown